Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 234, NWS Norman, OK

May 4, 2012Cotton County, Tillman County, Oklahoma; Clay County, Wichita County, Texas

NWS Norman, OK issued this severe thunderstorm warning at May 4, 2012, 6:11 PM CDT for Cotton County, Tillman County, Oklahoma; Clay County, Wichita County, Texas. It was in force for 64 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2012, 6:11 PM CDT (23:11 UTC)
Expired
May 4, 2012, 7:15 PM CDT
In force
64 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Cotton County, OK, Tillman County, OK, Clay County, TX, Wichita County, TX

The radar

The Altus AFB radar (KFDR), 51 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 6:23 PM CDTHAIL 11 W Randlett, OKTHE HAIL WAS REPORTED ON I-44 AT THE RANDLETT EXIT.
May 4, 6:34 PM CDTHAIL 2.755 Sw Randlett, OK
May 4, 6:40 PM CDTHAIL 1.752 Wnw Randlett, OK
May 4, 6:40 PM CDTHAIL 32 Ene Burkburnett, TX
May 4, 6:41 PM CDTHAIL 1.75Burkburnett, TXTHE HAIL WAS REPORTED ON I-44 AT BURKBURNETT.
May 4, 6:55 PM CDTHAIL 1.751 S Thornberry, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 3:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2671 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 208 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2671 J/kg
Mixed-layer CIN
-262 J/kg
Mixed-layer LCL
1046 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
208 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

078 
WUUS54 KOUN 042311
SVROUN
OKC033-141-TXC077-485-050015-
/O.NEW.KOUN.SV.W.0234.120504T2311Z-120505T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
611 PM CDT FRI MAY 4 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CLAY COUNTY IN  TEXAS...
  EXTREME SOUTH CENTRAL COTTON COUNTY IN  OKLAHOMA...
  EXTREME SOUTHEASTERN TILLMAN COUNTY IN  OKLAHOMA...
  NORTHEASTERN WICHITA COUNTY IN  TEXAS...

* UNTIL 715 PM CDT

* AT 606 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL 
  UP TO BASEBALL SIZE AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. 
  THIS STORM WAS LOCATED NEAR GRANDFIELD...MOVING SOUTHEAST AT 20 
  MPH. BASEBALL SIZE HAIL WAS REPORTED IN GRANDFIELD OKLAHOMA WITH 
  THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BURKBURNETT...SHEPPARD AFB...RANDLETT...DEAN...DEVOL...TAYLOR...
  CASHION AND CHARLIE. 

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3407 9871 3419 9877 3422 9873 3418 9814
      3415 9814 3389 9837
TIME...MOT...LOC 2306Z 307DEG 17KT 3422 9865 

$$
2 follow-up statements
321 
WWUS54 KOUN 042343
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
643 PM CDT FRI MAY 4 2012

OKC033-141-TXC077-485-050015-
/O.CON.KOUN.SV.W.0234.000000T0000Z-120505T0015Z/
TILLMAN OK-COTTON OK-CLAY TX-WICHITA TX-
643 PM CDT FRI MAY 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM 
CDT FOR EXTREME SOUTHEASTERN TILLMAN...EXTREME SOUTH CENTRAL 
COTTON...NORTHWESTERN CLAY AND NORTHEASTERN WICHITA COUNTIES...

AT 639 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE 
HAIL UP TO PING PONG BALL SIZE AND DESTRUCTIVE WINDS IN EXCESS 
OF 70 MPH. THIS STORM WAS LOCATED NEAR BURKBURNETT...MOVING 
SOUTHEAST AT 30 MPH. 

LOCATIONS IMPACTED INCLUDE...
BURKBURNETT...NORTH WICHITA FALLS NEAR SHEPPARD AFB...RANDLETT...
DEAN...DEVOL...TAYLOR... CASHION AND CHARLIE. 

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE DAMAGING HAIL IS LIKELY. TAKE SHELTER NOW IN A STURDY 
BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3406 9868 3416 9869 3422 9865 3418 9814
      3415 9814 3389 9837
TIME...MOT...LOC 2339Z 301DEG 25KT 3411 9849 

$$
507 
WWUS54 KOUN 050001
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
701 PM CDT FRI MAY 4 2012

OKC141-050025-
/O.CAN.KOUN.SV.W.0234.000000T0000Z-120505T0015Z/
TILLMAN OK-
701 PM CDT FRI MAY 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN 
TILLMAN COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THE WARNING HAS BEEN CANCELLED. 

LAT...LON 3402 9850 3420 9840 3417 9815 3415 9814
      3390 9836
TIME...MOT...LOC 0000Z 302DEG 20KT 3406 9835 

$$

OKC033-TXC077-485-050015-
/O.CON.KOUN.SV.W.0234.000000T0000Z-120505T0015Z/
COTTON OK-CLAY TX-WICHITA TX-
701 PM CDT FRI MAY 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM 
CDT FOR EXTREME SOUTHEASTERN COTTON...NORTHWESTERN CLAY AND 
EXTREME EASTERN WICHITA COUNTIES...

AT 657 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP 
TO BASEBALL SIZE AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS 
STORM WAS LOCATED 7 MILES NORTHWEST OF PETROLIA...MOVING SOUTHEAST 
AT 20 MPH. 

LOCATIONS IMPACTED INCLUDE...
DEAN...TAYLOR AND CHARLIE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3402 9850 3420 9840 3417 9815 3415 9814
      3390 9836
TIME...MOT...LOC 2357Z 302DEG 20KT 3406 9835 

$$

WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 2:50 PM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, May 4, 2:50 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
250 PM CDT FRI MAY 4 2012

.DISCUSSION...
THE DRYLINE IS HOVERING AROUND THE 100TH MERIDIAN THIS
AFTERNOON...AND SHOULD MOVE A LITTLE FARTHER EAST BEFORE STOPPING
AROUND SUNSET. STRONG INSTABILITY IS PRESENT EAST OF THE
DRYLINE...AND SATELLITE ALREADY SHOWS SOME NEW CONVECTION
DEVELOPING IN THE CLEAR AREA SOUTHWEST OF THE CONVECTIVE
CLOUDINESS FROM EARLIER AND CURRENT STORMS. SHORT-TERM MODELS ARE
IN REASONABLY GOOD AGREEMENT THAT STORMS WILL BE MOST LIKELY FROM
NEAR WICHITA FALLS TO AROUND ARDMORE AND DUNCAN THIS AFTERNOON AND
EVENING. AS NOTED IN THE HAZARDOUS WEATHER OUTLOOK...THESE STORMS
MAY BE SEVERE.

TOMORROW LOOKS MUCH LIKE TODAY...ALTHOUGH PERHAPS WITHOUT THE
LARGE AREA OF CLOUDINESS THAT PREVENTED MUCH OF OUR FORECAST AREA
FROM WARMING TO NEAR/ABOVE RECORD LEVELS.

THE MAIN CHANGES IN THIS FORECAST ARE FOR SUNDAY AND SUNDAY NIGHT.
MODELS HAVE GREATLY SLOWED THE COLD FRONT...AND THE SLOWER
SOLUTIONS SEEM REASONABLE...GIVEN THE FORECAST FLOW ALOFT.
SO...THIS FORECAST INCLUDES A SLOWED FRONTAL POSITION...AND THE
RELATED ADJUSTMENTS TO TEMPERATURES...DEW POINTS...WINDS...ETC.

BEYOND MONDAY...IT APPEARS THAT HIGH PRESSURE WILL PROBABLY
DOMINATE THE CENTRAL AND SOUTHERN PLAINS WEATHER...ALTHOUGH THIS
IS VERY MUCH SUBJECT TO CHANGE. MODELS LATELY HAVE HAD A TENDENCY
OCCASIONALLY TO PUSH COLD FRONTS TOO FAR SOUTH...AND IF THIS IS
THE CASE HERE...THE WEEK AHEAD COULD BE MUCH DIFFERENT THAN
CURRENTLY EXPECTED.

THE GFS BUILDS QUITE A STORM SYSTEM TO OUR WEST LATE NEXT WEEK.
THE GFS ENSEMBLE SEEMS TO LED A LOT OF SUPPORT TO THIS
SCENARIO...BUT ITS MAIN EFFECTS WILL BE JUST BEYOND THE END OF THE
CURRENT 7-DAY FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  71  94  70  89 /  10  10  10  10
HOBART OK         67  97  67  90 /  10  10  10  10
WICHITA FALLS TX  72  97  72  93 /  20  10  10  10
GAGE OK           57  95  61  87 /  10  10  10  10
PONCA CITY OK     72  89  70  84 /  10  10  10  10
DURANT OK         71  89  70  87 /  20  10  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

22/23
Hazardous weather outlook, May 4, 5:43 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
543 PM CDT FRI MAY 4 2012

OKZ004>048-050>052-TXZ083>090-051715-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
543 PM CDT FRI MAY 4 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
A SLIGHT RISK OF SEVERE THUNDERSTORMS CONTINUES THROUGH TONIGHT ACROSS
PORTIONS OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK IS SOUTH AND EAST OF A LINE FROM SEYMOUR AND
WICHITA FALLS TEXAS...TO DUNCAN...PURCELL...AND HOLDENVILLE IN
OKLAHOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM NOW
THROUGH 10 PM.

IMPACTS...
DESTRUCTIVE HAIL TO THE SIZE OF TENNIS BALLS.
DAMAGING WIND GUSTS TO 65 TO 70 MPH.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THIS
EVENING.

DISCUSSION...
THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AHEAD OF A NEARLY
STATIONARY DRYLINE OVER SOUTHWEST OKLAHOMA AND WESTERN NORTH
TEXAS. CLEARING SKIES EARLIER THIS AFTERNOON CONTRIBUTED TO RAPID
SURFACE HEATING AND A VERY UNSTABLE AND WEAKLY CAPPED ENVIRONMENT
FAVORABLE FOR THUNDERSTORM DEVELOPMENT. A MID LEVEL DISTURBANCE
FROM THE SOUTHWEST HAS AIDED IN FURTHER WEAKENING OF THE CAP AND
RAPID THUNDERSTORM INITIATION AND ORGANIZATION. GIVEN STRONG INSTABILITY
AND LITTLE INHIBITION...ISOLATED SEVERE STORMS ACROSS SOUTHWEST OKLAHOMA
AND WESTERN NORTH TEXAS ARE LIKELY TO PERSIST THROUGH THE EVENING HOURS.
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL TO
THE SIZE OF TENNIS BALLS AND DAMAGING WINDS OF 60 TO 70 MPH.

SIMILAR TO LAST NIGHT...STRONG AND POTENTIALLY DAMAGING WIND GUSTS MAY
OCCUR TO THE NORTH SIDE OF THUNDERSTORMS AND COLLAPSING
THUNDERSTORMS THROUGH THE EVENING AND EVEN EARLY TONIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY MAY 5.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
A COLD FRONT WILL MOVE ACROSS THE REGION SUNDAY AND SUNDAY NIGHT.
THIS WILL BRING A CHANCE OF THUNDERSTORMS...MAINLY TO SOUTHERN AND
EASTERN OKLAHOMA...AND WESTERN NORTH TEXAS. SOME OF THESE STORMS
MAY BECOME STRONG...PRODUCING SMALL HAIL AND GUSTY WINDS.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SATURDAY.

MAXWELL/BURKE/AUSTIN

In the hours before

Special weather statement, May 4, 3:30 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
330 PM CDT FRI MAY 4 2012

OKZ036-037-TXZ083-085-042115-
TILLMAN OK-JACKSON OK-WILBARGER TX-HARDEMAN TX-
330 PM CDT FRI MAY 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR TILLMAN...JACKSON...WILBARGER
AND HARDEMAN COUNTIES UNTIL 415 PM CDT...

AT 326 PM CDT...SHOWERS WERE OCCURRING IN A HOT AND DRY AIR
MASS. THESE SHOWERS WILL PRODUCE VERY LITTLE RAIN AT THE
GROUND...BUT WILL PRODUCE STRONG WINDS. THE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM OLUSTEE TO ODELL TO 6 MILES WEST OF
MEDICINE MOUND...MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ALTUS...VERNON...FREDERICK...TIPTON...CHILLICOTHE...MEDICINE MOUND...
OLUSTEE...ELDORADO...DAVIDSON...DUKE...HEADRICK...ELMER...
FRIENDSHIP...HUMPHREYS...ALTUS AIR FORCE BASE...FARGO...ODELL...
OKLAUNION AND HESS.

LAT...LON 3447 9965 3470 9965 3471 9918 3434 9892
      3405 9912 3415 9981
TIME...MOT...LOC 2026Z 277DEG 31KT 3459 9949 3440 9943 3419 9970

BURKE
Special weather statement, May 4, 4:17 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
417 PM CDT FRI MAY 4 2012

TXZ089-042145-
ARCHER TX-
417 PM CDT FRI MAY 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR ARCHER COUNTY UNTIL 445 PM CDT...

AT 414 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES
NORTHEAST OF MEGARGEL...MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ARCHER CITY AND LAKE KICKAPOO.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3340 9892 3360 9892 3377 9849 3341 9846
TIME...MOT...LOC 2114Z 252DEG 18KT 3352 9879

BURKE
Special weather statement, May 4, 5:16 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
516 PM CDT FRI MAY 4 2012

OKZ037>039-044-045-TXZ086-090-042245-
COTTON OK-TILLMAN OK-JEFFERSON OK-STEPHENS OK-COMANCHE OK-WICHITA TX-
CLAY TX-
516 PM CDT FRI MAY 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR COTTON...TILLMAN...
NORTHWESTERN JEFFERSON...WESTERN STEPHENS...SOUTH CENTRAL COMANCHE...
NORTHEASTERN WICHITA AND NORTH CENTRAL CLAY COUNTIES UNTIL 545 PM
CDT...

AT 515 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LOVELAND...
MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
WALTERS...TEMPLE...GRANDFIELD...GERONIMO...EMPIRE CITY...BYERS...
RANDLETT...CHATTANOOGA...HASTINGS...DEVOL...FAXON...HOLLISTER...
LOVELAND...COOKIETOWN...WAURIKA LAKE...CORUM...HULEN...TAYLOR AND
CHARLIE.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3420 9896 3421 9896 3420 9897 3420 9898
      3423 9898 3447 9897 3460 9797 3400 9802
TIME...MOT...LOC 2215Z 274DEG 35KT 3434 9868
Local storm report, May 4, 5:57 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
557 PM CDT FRI MAY 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             LOVELAND                34.30N 98.77W
05/04/2012  E1.00 INCH       TILLMAN            OK   PUBLIC

0555 PM     HAIL             GRANDFIELD              34.23N 98.69W
05/04/2012  E1.25 INCH       TILLMAN            OK   AMATEUR RADIO

&&

MA
Local storm report, May 4, 6:06 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
606 PM CDT FRI MAY 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             GRANDFIELD              34.23N 98.69W
05/04/2012  E2.75 INCH       TILLMAN            OK   AMATEUR RADIO

            WINDOWS WERE BUSTED OUT OF A HOME.

&&

NWS NORMAN
Local storm report, May 4, 6:08 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
608 PM CDT FRI MAY 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             GRANDFIELD              34.23N 98.69W
05/04/2012  E2.75 INCH       TILLMAN            OK   AMATEUR RADIO

            DAMAGE REPORTED TO VEHICLES AND HOMES IN GRANDFIELD

&&

MA

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 9:28 PM CDTSevere Thunderstorm WarningOUNTillman62 min
May 4, 7:52 AM CDTSpecial Weather StatementOUNCaddo, Grady38 min
May 4, 8:42 AM CDTSpecial Weather StatementOUNOklahoma48 min
May 4, 9:37 AM CDTHigh Wind WarningOUNCanadian, Kingfisher83 min
May 4, 3:30 PM CDTSpecial Weather StatementOUNJackson45 min
May 4, 4:12 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman63 min
May 4, 5:16 PM CDTSpecial Weather StatementOUNCotton, Tillman29 min
May 4, 5:40 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Jefferson, Stephens, Tillman65 min
May 3, 7:21 PM CDTSpecial Weather StatementOUNKnox24 min
May 3, 8:09 PM CDTSpecial Weather StatementOUNKnox66 min
May 3, 9:17 PM CDTSevere Thunderstorm WarningOUNKnox58 min
May 3, 10:03 PM CDTSpecial Weather StatementOUNBaylor27 min
May 3, 10:41 PM CDTSpecial Weather StatementOUNWilbarger64 min
May 3, 11:50 PM CDTSpecial Weather StatementOUNArcher, Baylor, Wichita25 min
May 4, 12:25 AM CDTSpecial Weather StatementOUNBaylor, Wichita35 min
May 4, 5:04 AM CDTSpecial Weather StatementOUNArcher, Baylor26 min
May 4, 5:26 AM CDTSpecial Weather StatementOUNBaylor, Wichita34 min
May 4, 6:07 AM CDTSpecial Weather StatementOUNWichita23 min
May 4, 4:17 PM CDTSpecial Weather StatementOUNArcher28 min
May 4, 4:45 PM CDTSevere Thunderstorm WarningOUNArcher, Clay49 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.